# SDR SWIA2021070159219

- Difficulty date: April 12, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180783
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER FS329.41 BETWEEN DD5 AND DD6 FOUND TO BE CORRODED     (C-CHECK RO 6/29/2021)    REMOVED AND REPLACE PAX DOOR INTERCOSTAL AT F.S. 329.41 BETWEEN DD5 AND DD6 IAW CRJ-700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01 REVISION 38B - 14 DEC 2020. REF ATTACHED DRAWING 601R31702 FOR FASTENER CALL OUT. COMPLETED SKYWEST TASK CARD 51-900-1002-SKY. FORM M-337 ATTACHED, NO CHANGE TO WEIGHT AND BALANCE.
